Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 7, NWS Austin/San Antonio, TX

May 26, 2014Kerr County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2014, 1:40 AM CDT for Kerr County, Texas. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 26, 2014, 1:40 AM CDT (06:40 UTC)
Expired
May 26, 2014, 5:52 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 126 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 10.98 ft at May 26, 2014, 2:00 AM CDT.

actionminormoderate8101205/2605/27
Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WGUS44 KEWX 260640
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
140 AM CDT MON MAY 26 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  GUADALUPE RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC265-262340-
/O.NEW.KEWX.FL.W.0007.140526T0640Z-140526T2340Z/
/HNTT2.1.ER.140526T0614Z.140526T1000Z.140526T1140Z.NO/
140 AM CDT MON MAY 26 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER AT HUNT.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:31 AM MONDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY EARLY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT 12.0 FEET...MODERATE LOWLAND FLOODING REACHES THE HIGHWAY 39 
  BRIDGE FLOOR TWO MILES EAST OF HUNT PREVENTING EASY TRAVEL TO WESTERN PARTS OF
  THE COUNTY.  AREAS OF THE HEADWATERS ARE ISOLATED TEMPORARILY AS LOW WATER 
  CROSSINGS FLOOD.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

GUADALUPE RIVER
 HUNT               10   10   10.5   MON 02 AM   8.2   8.0   8.0   8.0      


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$
1 follow-up statement
674 
WGUS84 KEWX 261052
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 AM CDT MON MAY 26 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  GUADALUPE RIVER AT HUNT AFFECTING KERR COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC265-261122-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-140526T2340Z/
/HNTT2.1.ER.140526T0614Z.140526T0715Z.140526T0931Z.NO/
552 AM CDT MON MAY 26 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER AT HUNT.
* AT  5:15 AM MONDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY TOMORROW MORNING. THIS     IS THE FINAL FORECAST FOR THIS LOCATION.
* IMPACT...AT 10.0 FEET...WATER EXTENDS INTO LOW AREAS OF THE FLOOD PLAIN.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

GUADALUPE RIVER
 HUNT               10   10    9.7   MON 05 AM   7.9   7.7   7.7   7.7   7.7


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 11:49 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 25, 11:49 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT Sun May 25 2014

.AVIATION...
RAINFALL APPROACHING KSAT AND KSSF SHOULD BE IN RANGE WITHIN THE
NEXT HALF HOUR. RAINFALL WILL BRING TEMPO LOWERED VIS AND CIGS
DOWN TO AROUND 1500. RAINFALL WILL BUILD INTO KAUS 6 TO 7Z.
RAIN SHIELD SPREADS WELL TO THE SOUTHWEST...SO RAINFALL WILL
CONTINUE FOR THOSE LOCATIONS MOST OF THE NIGHT. THIS WILL ALSO
HOLD CIGS DOWN MOST OF THE NIGHT TO LOW MVFR/HIGH IFR. CIG AND
RAIN IMPROVEMENTS TOMORROW MORNING AS RAINFALL DISSIPATES. ANOTHER
ROUND OF SHOWER AND THUNDERSTORM ACTIVITY POISED FOR MONDAY
AFTERNOON...BUT TIMING STILL TOO UNCERTAIN TO PUT IN TAFS ATTM.

&&

.PREV DISCUSSION... /ISSUED 950 PM CDT SUN MAY 25 2014/

UPDATE...
OVERALL SEVERE THREAT IS ENDING...BUT THE HEAVY RAIN THREAT AND
FLASH FLOODING THREAT IS INCREASING AS THE LOW LEVEL JET
STRENGTHENS ALONG A CONVERGENCE AREA FROM BROWNWOOD DOWN TO NEAR
DEL RIO. THIS IS WHERE STORM REGENERATION IS OCCURRING AND
TRAINING OF CELLS IS LIKELY. THE 00Z DRT SOUNDING SHOWS PLENTY OF
CAPE AVAILABLE FOR STORMS OVERNIGHT. FOR THIS REASON HAVE EXPANDED
THE FLASH FLOOD WATCH TO INCLUDE THE KINNEY...UVALDE...MEDINA...
BEXAR...AND COMAL COUNTIES. HAVE INCREASED THE RAIN POTENTIAL TO
OVER 7 INCHES AS SOME 4-5 INCHES TOTALS HAVE ALREADY OCCURRED IN
REAL AND KERR COUNTIES. HAVE INCREASED POPS ACROSS THIS AREA AS WELL.

PREV DISCUSSION... /ISSUED 639 PM CDT SUN MAY 25 2014/

AVIATION... /00Z TAFS/
SUPERCELL STORM IS PULLING AWAY FROM DRT BUT WILL BE REPLACED BY
SCATTERED STORMS REDEVELOPING FROM THE SOUTHWEST. THUS WILL
CONTINUE THE TEMPO TSRA GROUP FOR ANOTHER COUPLE HOURS. THE
LEADING EDGE OF CONVECTION IS A BIT FARTHER EAST THAN DEPICTED BY
THE EARLIER FINER RES MODELS. MORE RECENT RUNS APPEAR TO BE
CATCHING UP WITH A MORE PROGRESSIVE SPREAD TOWARD I-35 LATE THIS
EVENING BEFORE LOSING THE CONVECTION LATE TONIGHT. WILL THEREFORE
SPEED UP THE ONSET OF TSRA FOR THE I-35 TERMINALS IN THE TEMPO
GROUPS. WILL ALSO CONTINUE TO EXPECT THE CONVECTION TO BE MORE
PROLONGED THAN FORECAST BY THE FINER RES MODELS DUE TO THE HIGH
PWAT ENVIRONMENT THAT IS TAKING SHAPE AS ACCORDING TO THE SPC
MESOANALYSIS TOOL. AS USUAL WITH HIGH AMOUNTS OF MOISTURE AND
MOISTURE CONVERGENCE IN PLACE...WILL KEEP WITH PREVAILING IFR CIGS
WHEN CONVECTION IS NOT PRESENT AROUND DAYBREAK. ADDITIONAL
SCATTERED TSRA WILL REMAIN POSSIBLE FOR DURING THE DAY
MONDAY...BUT WITH LOWER EXPECTED PWAT VALUES...WILL LEAVE OUT OF
THE TAFS FOR NOW.

PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 25 2014/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
AN OUTFLOW BOUNDARY/CONVECTIVE LINE WITH EMBEDDED STRONG TO SEVERE
STORMS EXTENDS FROM THE SAN ANGELO AREA SOUTHWEST TO THE RIO
GRANDE. THIS OUTFLOW WILL MOVE SOUTHEASTWARD THROUGH THE
EVENING AND AFFECT MOST AREAS OVER THE RIO GRANDE...EDWARDS
PLATEAU AND HILL COUNTRY. A TORNADO WATCH IS IN EFFECT FOR AREAS
MAINLY WEST OF A LLANO TO MEDINA TO UVALDE TO EAGLE PASS LINE
THROUGH 10 PM THIS EVENING. MAIN HAZARDS FOR THIS EVENT WILL BE
LARGE HAIL AND THUNDERSTORM DAMAGING WINDS AND CAN'T RULE OUT AN
ISOLATED TORNADO. LATER THIS EVENING THE OUTFLOW LINE IS EXPECTED
TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS WHILE
ABUNDANT TROPICAL MOISTURE IS BEING PULLED NORTHWARD FROM THE GULF
OF MEXICO. WITH THIS SCENARIO... HEAVY RAINS COULD LEAD TO FLASH
FLOODING ACROSS PARTS OF THE RIO GRANDE PLAINS...EDWARDS PLATEAU
AND HILL COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS
EVENING THROUGH 10 AM MONDAY FOR THE AREAS ABOVE MENTIONED.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 TO
5 FROM THIS EVENING THROUGH MONDAY.

A BROAD UPPER LOW LEVEL SYSTEM DEPICTED ON THE WATER VAPOR CHANNEL
THIS AFTERNOON ACROSS THE FOUR CORNERS REGION IS FORECAST TO MOVE
ACROSS THE TEXAS PANHANDLE EARLY THIS WEEK. THIS WILL BE THE
TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON MONDAY WITH
LOCALIZED HEAVY RAINS POSSIBLE ALONG INTERSTATE 35.

LONG TERM (TUESDAY THROUGH SUNDAY)...
THE UPPER LOW LEVEL SYSTEM WILL SLOWLY MOVE TO THE SOUTHEAST FOR
MUCH OF THE WEEK WITH CHANCES OF RAIN EXPECTED THROUGH THE LATTER
PART OF THE WEEK...MAINLY ALONG AND EAST OF I-35.
WEATHER CONDITIONS WILL IMPROVE NEXT WEEKEND AS AN UPPER LEVEL
RIDGE BUILD ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  70  86  70  86 /  70  30  50  30  40
AUSTIN BERGSTROM INTL AIRPORT  88  69  86  68  86 /  60  30  50  30  40
NEW BRAUNFELS MUNI AIRPORT     89  69  86  68  87 /  60  30  50  30  30
BURNET MUNI AIRPORT            80  67  83  68  83 /  70  50  50  40  40
DEL RIO INTL AIRPORT           82  71  88  72  92 /  50  70  30  30  20
GEORGETOWN MUNI AIRPORT        86  71  85  70  83 /  70  40  50  30  60
HONDO MUNI AIRPORT             88  72  89  71  92 /  30  60  50  30  20
SAN MARCOS MUNI AIRPORT        88  69  85  68  85 /  60  30  50  30  30
LA GRANGE - FAYETTE REGIONAL   88  71  87  71  86 /  30  20  60  20  40
SAN ANTONIO INTL AIRPORT       88  71  86  71  89 /  60  40  50  30  30
STINSON MUNI AIRPORT           88  72  88  72  91 /  60  40  50  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until 10 AM CDT Monday FOR THE FOLLOWING
COUNTIES: Bandera...Bexar...Blanco...Burnet...Comal...Edwards...
Gillespie...Kendall...Kerr...Kinney...Llano...Medina...Real...
Uvalde...Val Verde.

&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...99
Hazardous weather outlook, May 25, 10:01 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT SUN MAY 25 2014

TXZ171>173-183>194-202>209-217>225-228-270400-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1001 PM CDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE HILL COUNTRY AND
THE EDWARDS PLATEAU THROUGH MONDAY MORNING. THIS WATCH INCLUDES
THE GREATER SAN ANTONIO METRO AREA. STRONG THUNDERSTORMS WILL
CONTINUE TO DEVELOP ACROSS SOUTH TEXAS TONIGHT...PRODUCING COPIOUS
AMOUNTS OF RAINFALL. WIDESPREAD ACCUMULATIONS OF 1 TO 3 INCHES
WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS
APPROACHING 7 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ACROSS
SOUTH CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. ADDITIONAL
EXCESSIVE RAINFALL ACCUMULATION IS POSSIBLE...ALONG WITH HAIL AND
GUSTY WINDS IN THE STRONGEST THUNDERSTORMS.

YET ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON
TUESDAY...GENERALLY EAST OF HIGHWAY 83. ADDITIONAL HEAVY
RAINFALL...GUSTY WINDS AND LARGE HAIL WILL BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT AND POSSIBLE AGAIN
MONDAY AND TUESDAY.

In the hours before

Local storm report, May 25, 11:12 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      MEDINA                  29.80N  99.25W
05/25/2014                   BANDERA            TX   LAW ENFORCEMENT

            NUMEROUS ROADS IN MEDINA HAVE HIGH WATER THAT IS FILLED
            WITH DEBRIS.

&&

EVENT NUMBER EWX1400469

SBS
Local storm report, May 25, 11:17 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      1 SE BANDERA            29.71N  99.06W
05/25/2014                   BANDERA            TX   LAW ENFORCEMENT

            WHARTONS DOCK ROAD CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER EWX1400470

SBS
Special weather statement, May 25, 11:22 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 PM CDT SUN MAY 25 2014

TXZ203-218-260445-
UVALDE-ZAVALA-
1122 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAVALA AND
SOUTHWESTERN UVALDE COUNTIES UNTIL 1145 PM CDT...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF BLEWETT...OR 13 MILES NORTHWEST
OF LA PRYOR...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WASHER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2925 9990 2898 9980 2902 10008 2912 10009
TIME...MOT...LOC 0422Z 258DEG 10KT 2909 9999
Special weather statement, May 26, 12:18 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT MON MAY 26 2014

TXZ203-218-260615-
UVALDE-ZAVALA-
1218 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ZAVALA AND CENTRAL UVALDE
COUNTIES UNTIL 115 AM CDT...

AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LAGUNA TO UVALDE TO 5 MILES SOUTHWEST OF LA PRYOR...AND MOVING EAST
AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN UP TO 2 INCHES AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LA PRYOR...
  UVALDE...
  BATESVILLE...
  KNIPPA...
  LOMA VISTA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2943 9954 2875 9955 2875 9997 2944 9997
TIME...MOT...LOC 0518Z 265DEG 8KT 2936 9990 2916 9982
          2888 9988
Special weather statement, May 26, 12:20 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT MON MAY 26 2014

TXZ217-218-260615-
MAVERICK-ZAVALA-
1220 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA AND MAVERICK
COUNTIES UNTIL 115 AM CDT...

AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
DARLING TO 14 MILES EAST OF PALOMA TO 7 MILES WEST OF COMETA...AND
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LA PRYOR...
  WASHER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2908 10025 2909 9975 2870 9980 2865 10023
      2898 10037
TIME...MOT...LOC 0520Z 249DEG 21KT 2898 10028 2888 10016
          2867 10011
Special weather statement, May 26, 12:54 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 AM CDT MON MAY 26 2014

TXZ203-204-218-219-260700-
FRIO-MEDINA-UVALDE-ZAVALA-
1254 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...SOUTHEASTERN UVALDE AND SOUTHWESTERN MEDINA
COUNTIES UNTIL 200 AM CDT...

AT 1253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KNIPPA TO 5 MILES
NORTH OF BATESVILLE TO 8 MILES NORTHWEST OF LOMA VISTA...AND MOVING
EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BATESVILLE...
  SABINAL...
  FRIO TOWN...
  D'HANIS...
  BLUFF...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2934 9922 2904 9919 2880 9928 2878 9979
      2904 9977 2933 9973
TIME...MOT...LOC 0555Z 265DEG 18KT 2927 9962 2902 9959
          2883 9970

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.